# SDR WX0A2024061432070

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 17,212 hours, 8,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A155392RP
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RIGHT OVER WING EMERGENCY EXIT SLIDE NOT SHOWING ARMED / FOUND RIGHT AFT OVER WING EXIT DOOR DISARM KNOB NOT RELEASING. DURING TROUBLE SHOOTING R WING SLIDE DEPLOYED. REMOVED AND REPLACED R OVERWING SLIDE IAW 25-62-42-000-002-A AND 25-62-42-400-001-A. REMOVED AND REPLACED RESERVOIR BOTTLE IAW AMM 25-62-46-000-001-A AND 25-62-46-400-001-A. C/W SPECIAL PROCEDURES 25-62-00-481-001-A AND 25-62-00-081-001-A. CLEANED AND LUBED R AFT OVERWING DOOR DIS ARM KNOB. SYS OP CKS GOOD IAW AMM 52-70-00-040-010-A"
